# SDR UIEA2022100401083

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767
- Aircraft serial: 26328
- Aircraft time: 91,769 hours, 14,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BY L1 DOOR INOP.( RELAMPED LIGHT, OPS CHECKS GOOD IAW AMM 33-51-00 )
